# SDR GTIA050011

- Difficulty date: January 19, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Leaking
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 1039 - NOSE GEAR WOULD NOT RETRACT.  REPACKED NOSE STRUT, LEAK CHECK GOOD, SWUNG NOSE GEAR, OPS CHECK GOOD.  (M)
